Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4357
DC FieldValueLanguage
dc.contributor.authorLakkis, O.-
dc.date.accessioned2011-04-15T12:20:51Z-
dc.date.available2011-04-15T12:20:51Z-
dc.date.issued1998-
dc.identifier.citationO. Lakkis, "A short proof of regularity for solutions to semilinear elliptic problems with exponential critical growth", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1998), pp. 181-183.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4357-
dc.description.abstractWe show that the weak solutions of the elliptic semilinear Dirichlet problem (P) are classical solutions. The proof's simplicity is based on the fact that the nonlinearity is of exponential type, in contrast to nonlinearities of polynomial type.it_IT
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries30 (1998)it_IT
dc.titleA short proof of regularity for solutions to semilinear elliptic problems with exponential critical growthit_IT
dc.typeArticle-
item.grantfulltextopen-
item.languageiso639-1other-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1998)
Files in This Item:
File Description SizeFormat
LakkisRendMat30.pdf133.94 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

747
checked on Jun 16, 2019

Download(s)

298
checked on Jun 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.